# SDR DALA2022070704740

- Difficulty date: July 4, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 85,798 hours, 39,671 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664, CORROSION ON LH AFT UNIVERSAL JOINT ASSY OF INBOARD BALLSCREW FROM INBOARD TRAILING EDGE FLAP LH WING WAS FOUND DURING INSPECTION OF COMPONENTS ON CARD. CORRECTIVE ACTION: SUMMARY OF NRC #00596: LH AFT UNIVERSAL JOINT ASSY OF INBOARD BALLSCREW FROM INBOARD TRAILING EDGE FLAP LH WING WAS REPLACED PER BOEING CMM 27-52-15 AND AMDS. (2306373)
